Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    9
  • views
    851

No Side Effects Roaccutane?!

Okay so today is day 17 of Roaccutane and still 0 side effects?! I know I am only on 20mg which is the lowest dose but I was seriously expecting at least some dry lips and skin but absolutely NOTHING!! 

My skin is looking really good at the moment I don't have any active spots and the ones I have had have gone/dried up really really quickly. 
I can't really complain because my skin is looking good however my dermatologist said dryness is a sign that the roaccutane is doing its job and I have none of it?!

To be honest I am looking forward to starting next month on 40mg to see if I notice any changes!!


2 Comments


Recommended Comments

im in exactly the same place lol! Just got some dry lips but thats about it. Been using Paw Paw ointment which is amazing for it, better than Aquaphor. I really want to wax/thread though but have been warned against it..Have you heard of anyone who has waxed on accutane? 

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×